MathSciNet Relay Station
MathSciNet bibliographic data
MR1707752 31C25 (28A80 35J05)
Ben-Bassat, Oren; Strichartz, Robert S.; Teplyaev, Alexander What is not in the domain of the Laplacian on Sierpinski gasket type fractals. J. Funct. Anal. 166 (1999), no. 2, 197–217.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement